# SDR SWAA2024110448940

- Difficulty date: October 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF TOP SURFACE IS DELAMINATED.<[01] UPDATED STEP 1;[02] UPDATED STEP 1;[03] REMOVED FLOOR PANEL 241RF IAW AMM TASK 53-21-00-000-801 PAR. 2. E. RECEIVED NEW FLOOR PANELDUE TO EXTENSIVE TOP SURFACE DELAMINATION. CLOSED FLOOR PANEL 241RF IAW AMM 53-21-00-400-801 TOOLING ID:PER1631 DUE DATE: 02/2025;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
